# SDR DLM88971601

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY LIGHTS INOP IN AFT CABIN.  REPAIRED SHORTED WIRES IN AFT STAIRWELL AREA TO EXIT SIGN.
